# SDR ABXA20231216222

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 93,781 hours, 42,184 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND STARTING ENG'S RT LEFT GEN OFF AND LEFT GEN DRIVER DISCONNECT LIGHT ON AC RETUNED TO GATE AND MAINTENACE GROUNDED AC , MATENANCE RESET IDG DISCONNECT IAW 24-11-01. AND RETURNED AC TO SERVICE .
